Couldn't find what you looking for?

TRY OUR SEARCH!

This is my 4th month on accutane and I've been drinking alot over that time. I didn't notice any difference compared to when I wasn't on it.
Reply

Loading...

well, my experience is kinda weird, I've been on trevissage (the same as accutane) like for 3 weeks now, and drank like 4 beers today...everything was fine, 'cept that hours later I got a horrible headache like if I was hungover (I NEVER get hangover) maybe is because of the medication, maybe it was another thing like...uuh... not having eaten anything or not drinking water...who knows..my recommendation is: drink, but carefully, because the accutane changes you metabolism so anything can happen
Reply

Loading...

This is my second time on accutane and I've been taking it for 7 or 8 months at this point, right now I'm doing 2 40mg capsules once a day. I'm a college freshman and have been drinking basically every weekend while on it, but now drink more that I'm in college.  I haven't had any side effects except a slightly lower tolerance but am still fine (not blacking out or getting sick) after a night of several shots and anywhere from 5-10 beers without any water.  I just recently found out about all this possible damage and might get a blood test soon to see how I'm doing, but my doctor has never warned me about drinking while taking it.  My acne hasnt been bad for the past 5 or 6 months but I do get an occasional very small breakout on a specific part of my face.  If I do get a blood test I'll post on here again to let you know what the results are.
Reply

Loading...

Well i have been taking accutane for 4 months. My acne has improved incredibly; I am about 95 % clear. I never drink on the weekdays, but i binge drink on friday and saturday. At certain points i have come home wasted and taken the pill that night.  Nothing has happened to me and my liver tests have actually improved from the beginning of my course due to good diet. I am on a high dose as well. So it really depends on the user.
Reply

Loading...

I'm on my second week of 10 mg. I didn't really think anything could happen so i kind of ignored the drinking rule and did it anyways. well, since its only been 2 weeks i didn't have alot of drunken nights but after last night I know not to touch alcohol for the next 5 months. It definitely f**ks you over. I blacked out, threw up severely all night and the weirdest thing is that I don't remember ANYTHING!! Its like i could have been raped and not know. My body is very weak right now since I'm still hungover. Think of it this way: i'm only on 10 mg.. it obviously effects everyone differently but why take the risk?? It's you f*****g with your own body.. just have some sober months.. its not that bad
Reply

Loading...

For me, drinking alcohol while taking accutane boosted the effects of the alcohol. I've been using accutane for a little over a month now. I don't ever drink alcohol, but yesterday I had two small glasses of champagne just to celebrate new year's eve. I never thought that such a small amount of alcohol would make me drunk, but it did. It freaked me out because I had never gotten drunk before haha. You should either drink way less alcohol than normal while on accutane or just not drink at all.
Reply

Loading...

I've been on acu for 2 months now. I drink every weekend Friday and Saturday! I get all my blood tests done as well, I don't get drunk quicker, I pass out more, and wake up with no hangovers, but I never get hangovers before acu anyways. All my blood and liver tests come back completely normal and stress free! Drink at your own risk everyone has their own side effects I'm just lucky I don't he any
Reply

Loading...

Just got accutane three days ago and was wondering the same thing, my box says DON NOT DRINK ALCOHOLIC BEVERAGES WHILE TAKING THIS MEDICINE.
Reply

Loading...

I DO NOT RECOMMEND DRINKING WHILE ON ACCUTANE!! Here is my experience...

I am about halfway into my fourth month of accutane and have been drinking on and off since I started it. I weigh 115lbs and started on 40mg/day but last month my derm raised my dose to 40mg every other day and 80mg on the other days (alternating). I typically party every weekend, sometimes Friday and Saturday or just one of those days. When I do go out I will drink anywhere from 3-6 drinks. At first, I did not notice any negative effects from drinking.

Last month, however, I went out both nights and Friday night I noticed I was feeling really nauseated so I stopped drinking alcohol and I started drinking water. I really felt like I should have gone to the bathroom to throw up but I just stuck it out. The next morning I had what seemed to be an awful hangover...by that evening I felt fine so I went out again. This time, after 2 drinks I got really really nauseated and whoozy...almost like I had lots to drink and had taken a benadryl or codeine along with it. I started drinking water again. The rest of the night was a blur, but I do remember my friend buying me a shot and I had to force it down and talk myself through not throwing up right after. Come Sunday I was so weak, had an awful headache and was so nauseated I could hardly eat the next day. My stomach hurt so bad right between my ribs upper-mid abdomen. This feeling lasted for a few days, I was so nauseated and I had no appetite. When I would eat, I felt like I wanted to throw up for the next few hours. I stopped taking accutane to let my body recover. Monday I noticed I had tiny pin-point dots all over my calves. I am a vocational nurse so I recognized this as petichiae which in this case was caused by liver damage. Google petichiae if you want more info, its relation to the liver is a lot to explain.

Once I started feeling better, I started taking the accutane again and felt fine. Two nights ago, I met some friends for dinner and had 2 glasses of wine. I got the same whoozy feeling again, but this time I threw up three times! And not just one hurl each time I went to the toilet, several times each trip! I never throw up and I recall numerous occastions before accutane where I had WAY more to drink and not even feeling one wink of nausea! I still feel sick to my stomach and my abdomen is very tender in that same spot. I have definitely learned my lesson not to drink on accutane!

You might be fine to drink a little bit here and there, but it is reckless to drink on a regular basis while being on accutane. It will catch up to you!


 
Reply

Loading...

Alcohol does not affect the kidneys.... it affects the liver.
Reply

Loading...

I've been on it for 3 months and I've been drinking most weekends to what most would call excess, and I haven't noticed anything
Reply

Loading...

When I drink on accutane I get drunk way faster and can feel sick early morning sometimes throw up. If I do drink I have only a little as the effects are more severe
Just have to be responsible and I don't like to drink too often as I think it is bad for liver to have to deal with both. feeling sick is bodys way of saying its too much for me to deal with
it would be best to not drink at all for your body but its about weighing up social life and health...
Reply

Loading...

If you must drink alcohol, please don't drink hard liquor, and by all means do not go out in the direct sunlight, during or after!!!!!!!!!!!!!!!!!!!
Reply

Loading...

i've been on accutane for 3 months and about to begin the 4th. im 17 and i drink mostly every weekend (6-10 beers). nothing really happens i still get drunk and i still feel hungover. i havent noticed any change in anything. i still get a few nasty pimples every now and then but nothing like it used to be. all in all it's all starting to clear up and everythings getting better. DRINK AWAY!
Reply

Loading...

I really appreciate your being honest. I personally love the fact that I can catch a buzz easier on this stuff. I can have three drinks and be really tipsy, which I enjoy. I do it only once a week, but so far so good. No real side effects to worry about.
Reply

Loading...